Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19622
Title: Novel mapping scheme for transforms with lengths equal to products of prime squares
Authors: Lun, DPK 
Siu, WC 
Issue Date: 1990
Source: Electronics letters, 1990, v. 26, no. 1, p. 21-23
Abstract: Conventional addressing schemes for prime factor mapping (PFM) often involve two equations, one for data loading and one for data retrieval. In the letter we show that only one equation is enough in the realisation of PFM for the discrete Fourier transform with lengths equal to products of prime squares. Hence the realisation is truly in-place, in-order.
Publisher: Institution of Engineering and Technology
Journal: Electronics letters 
ISSN: 0013-5194
EISSN: 1350-911X
DOI: 10.1049/el:19900014
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Aug 29, 2020

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Sep 18, 2020

Page view(s)

149
Last Week
0
Last month
Citations as of Sep 15, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.